# SDR SWAA2020031342410

- Difficulty date: March 9, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL # 221BF UPPER SURFACE PEELING        REPAIRED PASSENGER CABIN FLOOR PANEL #221BF UPPER SURFACE PEELING IAW B737-800 SRM'S 53-00-50-2R-1 REV 69 AND 53-00-50-2R-0 REV 69 (A13438) (A98115)
